m phn0508 ALLERGY
Login

m truckFree Shipping

within NZ ​on orders over $70
FB FindUsOnFacebook-144
Products
Pamol- Paracetamol 250mg/5ml (200ml bottle)
larger imageMove mouse over the image to magnify

Pamol® suspension contains Paracetamol (250mg/5ml strength). Paracetamol doses are most accurately calculated by the weight of your child, however the packaging also has an age based dose guideline which can be followed. For the most accurate dosing call us on 0508 ALLERGY or contact your local pharmacy. Doses may be given every 4 - 6 hours as required for relief, with a MAXIMUM of 4 doses in 24 hours. Do not exceed the recommended dose. 

Pamol (paracetamol) provides gentle effective relief from children's pain and fever associated with:
- viral infections
- headaches/ body ache
- symptoms of cold and flu
- sore throat
- toothache
- earache 

Available in orange and strawberry flavours and suitable for the whole family. 
Aspirin free, ibuprofen free, sugar free, alcohol free and colour free. 

Always read the label and use as directed. If symptoms persist consult your healthcare professional/doctor.
Do not give this medicine with other paracetamol-containing preparations. 
Store below 25 degrees celsius and protect from light. 
If an overdose is suspected, ring the Poisons Information Centre (0800 764 766) or get medical assistance urgently to avoid the risk of delayed, serious liver damage. 

02209

Pamol- Paracetamol 250mg/5ml (200ml bottle)

Relieves Children's Pain & Fever
NZ $19.99
Incl GST
Flavour
Qty.

You might also be interested in ...

Anti-flamme Creme
NZ $19.99
Incl GST
HOT Buckwheat Bag
NZ $17.99
Incl GST
 
f1

Not-for-profit & community based, Allergy NZ provides independent support & resources for people with allergies



EpiPen® is a registered trademark of Mylan Inc. Mylan Inc. does not sponsor or endorse the products referenced on this website.
 
 
Contact Us
0508 ALLERGY (2553749)
Allergy Pharmacy Ltd
Cnr Brecon & Isle St
PO Box 157
Queenstown, New Zealand

f2f3f4